应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2019, Vol. 35 Issue (4): 893-908    DOI: 10.1007/s10255-019-0859-x
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Estimating Restricted Common Structural Changes for Panel Data
Li-wen ZHANG1, Zhong-yi ZHU2
1 School of Statistics and Management, Shanghai University of Finance and Economics, Shanghai 200444, China;
2 Department of Statistics, School of Management, Fudan University, Shanghai 200433, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9